Gaussian distributions in electroproduction and inclusive e+e- annihilation

S. J. Orfanidis, V. Rittenberg

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In a large class of theories, including asymptotically free theories, and theories with an eigenvalue for the coupling constant, it is shown that under an important uniformity assumption, the electroproduction and inclusive annihilation structure functions should, for large Q2, be Gaussian in the variable y=lnω. The average and width of the distribution are increasing functions of Q2. This result is compared with preliminary data from SPEAR on the one-particle inclusive distributions.

Original languageEnglish (US)
Pages (from-to)455-458
Number of pages4
JournalPhysical review letters
Volume33
Issue number7
DOIs
StatePublished - Jan 1 1974
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Gaussian distributions in electroproduction and inclusive e+e- annihilation'. Together they form a unique fingerprint.

  • Cite this